# SDR FDEA201608262993

- Difficulty date: August 26, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 70,314 hours, 25,991 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: BACS12ER3K9
- Condition: Sheared
- Location: L1 Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 02:30 ZULU AFTER LENGTHY WEATHER DELAY, CAM ON OUTSIDE OPENING MECHANISM OF LT FORWARD ENTRY DOOR BROKEN.  RELEASED FOR SERVICE IAW MEL: 52-11-01-A, CATEGORY-B, EXPIRATION : 29AUG16. MEL 52-11-01-A: L1 DOOR INOPERATIVE.  INSPECTED DOOR, BEARING DOESN`T AFFECT SECURITY OF THE DOOR, DEFERED L1 DOOR IAW MEL 52-11-01-A.  INSPECTED EXTERIOR DOOR HANDLE.  FOUND SCREW SHEARED OFF THAT SECURES LATCH PIN TO EXTERIOR HANDLE.  R & R SCREW REF SMP.  DOOR OPERATES NORMALLY FROM INTERIOR AND EXTERIOR HANDLE, MEL CLEARED, OK FOR SERVICE.
